Alert archive / Nevada / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 18, NWS Las Vegas, NV
NWS Las Vegas, NV issued this severe thunderstorm warning at Jun 30, 2016, 2:30 PM PDT for Clark County, Nevada. It was in force for 60 min. 16 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2016, 2:30 PM PDT (21:30 UTC)
- Expired
- Jun 30, 2016, 3:30 PM PDT
- In force
- 60 min
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
County Clark County, NV
The radar
The Las Vegas radar (KESX), 40 km from the middle of the area, began a volume at 21:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 2:30 PM PDT | HAIL 1.75 | 3 Ssw Spring Valley, NV | GOLF BALL SIZED HAIL AT BUFFALO AND SUNSET. . |
| Jun 30, 2:35 PM PDT | HAIL 1 | 3 Sse Spring Valley, NV | NWS EMPLOYEE REPORT LARGE HAIL AT 215 AND JONES. |
| Jun 30, 2:37 PM PDT | HAIL 1 | 3 Sse Spring Valley, NV | QUARTER SIZED HAIL REPORTED BY PUBLIC. |
| Jun 30, 2:38 PM PDT | HAIL 1.75 | 3 Sse Spring Valley, NV | 1.75 INCH HAIL NOW FALLING AD 215 AND JONES. |
| Jun 30, 2:38 PM PDT | HAIL 2 | 3 Sse Spring Valley, NV | 2 INCH HAIL NOW FALLING AD 215 AND JONES. |
| Jun 30, 2:40 PM PDT | HAIL 0.75 | 4 Ene Enterprise, NV | PENNY SIZED HAIL AT NWS OFFICE. |
| Jun 30, 2:40 PM PDT | HAIL 1 | 3 Ne Enterprise, NV | QUARTER SIZED HAIL REPORTED BY SPOTTER. |
| Jun 30, 2:47 PM PDT | HAIL 1 | 3 S The Strip, NV | 1 INCH HAIL AND MINOR FLOODING REPORTED BY THE PUBLIC. |
| Jun 30, 2:56 PM PDT | HAIL 1 | 3 Ne Henderson Executiv, NV | 1/2 INCH HAIL REPORTED ALONG WITH GUSTY WINDS. |
| Jun 30, 3:00 PM PDT | TSTM WND DMG | 2 Wnw Green Valley, NV | CARPORT BLOWN OVER AT CAMDEN APARTMENTS. TIME ESTIMATED FROM RADAR. . |
| Jun 30, 3:08 PM PDT | TSTM WND DMG | Green Valley, NV | LARGE MESQUITE TREE BLOWN DOWN ONTO HOUSE. TIME ESTIMATED FROM RADAR. |
| Jun 30, 3:08 PM PDT | HAIL 1.25 | 3 Nw Green Valley, NV | SPOTTERS REPORTED HALF DOLLAR SIZED HAIL AND FLOODING ON EASTERN AND SUNSET. FLOODING WAS 1 FOOT DEEP, RUNNING AND COVERING THE SIDEWALKS. . |
| Jun 30, 3:10 PM PDT | HAIL 1 | 3 Nnw Sam Boyd Stadium, NV | QUARTER SIZED HAIL REPORTED BY SPOTTER. |
| Jun 30, 3:12 PM PDT | TSTM WND GST 70 | 1 Nne Henderson, NV | . |
| Jun 30, 3:16 PM PDT | TSTM WND DMG | 2 Sw Sam Boyd Stadium, NV | FIREWORKS STAND DESTROYED BY HIGH WINDS NEAR INTERSECTION OF STEPHANIE AND SUNSET. TIME ESTIMATED FROM RADAR. . |
| Jun 30, 3:30 PM PDT | TSTM WND DMG | 2 Se Sam Boyd Stadium, NV | AWNING COVERING CITY OWNED VEHICLES BLOWN OVER AND CAUSED MAJOR DAMAGE TO VEHICLES. AWNING WAS RATED TO WITHSTAND WINDS UP TO 80 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 9.5 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 487 J/kg
- Mixed-layer CIN
- -306 J/kg
- Mixed-layer LCL
- 2632 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
969 WUUS55 KVEF 302130 SVRVEF NVC003-302230- /O.NEW.KVEF.SV.W.0018.160630T2130Z-160630T2230Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LAS VEGAS NV 230 PM PDT THU JUN 30 2016 THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL CLARK COUNTY IN SOUTHERN NEVADA... * UNTIL 330 PM PDT * AT 230 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCCARRAN INTERNATIONAL AIRPORT...OR OVER PARADISE...AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... LAS VEGAS...HENDERSON...NORTH LAS VEGAS...BOULDER CITY... MOUNTAINS EDGE...SPRING VALLEY...PARADISE...ANTHEM... EAST LAS VEGAS...GREEN VALLEY...DOWNTOWN LAS VEGAS...THE STRIP... SAM BOYD STADIUM...LAKE LAS VEGAS...ENTERPRISE... SOUTHERN HIGHLANDS...SUMMERLIN...SEVEN HILLS... SILVERADO RANCH AND SLOAN. THIS INCLUDES INTERSTATE 15 IN NEVADA BETWEEN MILE MARKERS 20 AND 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3586 11528 3616 11535 3623 11495 3590 11484 TIME...MOT...LOC 2130Z 261DEG 27KT 3608 11515 $$ OUTLER
3 follow-up statements
123 WWUS55 KVEF 302139 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 239 PM PDT THU JUN 30 2016 NVC003-302230- /O.CON.KVEF.SV.W.0018.000000T0000Z-160630T2230Z/ CLARK NV- 239 PM PDT THU JUN 30 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR CENTRAL CLARK COUNTY... AT 238 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCCARRAN AIRPORT. REPORTS OF 2 INCH DIAMETER HAIL NEAR JONES AND THE 215 HAVE BEEN RECEIVED. THIS SIZED HAIL WILL CAUSE SEVERE DAMAGE. LOCATIONS IMPACTED INCLUDE... LAS VEGAS...HENDERSON...NORTH LAS VEGAS...BOULDER CITY... MOUNTAINS EDGE...SPRING VALLEY...PARADISE...ANTHEM... EAST LAS VEGAS...GREEN VALLEY...DOWNTOWN LAS VEGAS...THE STRIP... SAM BOYD STADIUM...LAKE LAS VEGAS...ENTERPRISE... SOUTHERN HIGHLANDS...SUMMERLIN...SEVEN HILLS... SILVERADO RANCH AND SLOAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CAUSE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3586 11528 3616 11535 3623 11495 3590 11484 TIME...MOT...LOC 2138Z 261DEG 27KT 3609 11507 $$ OUTLER
242 WWUS55 KVEF 302202 SVSVEF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LAS VEGAS NV 302 PM PDT THU JUN 30 2016 NVC003-302230- /O.CON.KVEF.SV.W.0018.000000T0000Z-160630T2230Z/ CLARK NV- 302 PM PDT THU JUN 30 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM PDT FOR CENTRAL CLARK COUNTY... AT 302 PM PDT...DOPPLER RADAR CONTNUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SAM BOYD STATIUM... MOVING EAST AT 30 MPH. THIS STORM HAS A HISTORY OF SEVERE HAIL. LOCATIONS IMPACTED INCLUDE... LAS VEGAS...HENDERSON...NORTH LAS VEGAS...BOULDER CITY... MOUNTAINS EDGE...SPRING VALLEY...PARADISE...ANTHEM... EAST LAS VEGAS...GREEN VALLEY...DOWNTOWN LAS VEGAS...THE STRIP... SAM BOYD STADIUM...LAKE LAS VEGAS...ENTERPRISE... SOUTHERN HIGHLANDS...SUMMERLIN...SEVEN HILLS... SILVERADO RANCH AND SLOAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL PRODUCE HIGH WINDS WHICH CAN BRING DOWN TREES AND POWER LINES AND CASUE BLOWING DUST. ALSO...LIGHTNING CAN KILL! TAKE COVER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. REPORT SEVERE WEATHER TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3586 11528 3616 11535 3623 11495 3590 11484 TIME...MOT...LOC 2202Z 261DEG 27KT 3612 11485 $$ OUTLER
515
WWUS55 KVEF 302228
SVSVEF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 PM PDT THU JUN 30 2016
NVC003-302236-
/O.EXP.KVEF.SV.W.0018.000000T0000Z-160630T2230Z/
CLARK NV-
328 PM PDT THU JUN 30 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLARK COUNTY WILL
EXPIRE AT 330 PM PDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED EAST TOWARDS LAKE
MEAD. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL
HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN
ADDITION...FLASH FLOODING CONTINUES ACROSS THE PARTS OF THE VEGAS
VALLEY.
LAT...LON 3586 11528 3616 11535 3623 11495 3590 11484
TIME...MOT...LOC 2225Z 261DEG 27KT 3612 11485
$$
OUTLERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 10:10 AM PDT, 4 hours 20 minutes earlier.
Area forecast discussion, Jun 30, 10:10 AM PDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Las Vegas NV 1010 AM PDT THU JUN 30 2016 .SYNOPSIS...Monsoonal moisture will spread up from northern Mexico today and especially Friday leading to increasing coverage of thunderstorms across the Mojave Desert region. Temperatures will trend downward due to the increase in cloud cover. Drier air is expected to work into the region early next week pushing monsoonal moisture east of the area. This will also allow for a warming trend with temperatures about 3 to 5 degrees above normal by Monday. && .UPDATE...It appears we are setting up for a potentially very active afternoon for thunderstorms from Lincoln County down through Clark, eastern San Bernardino and Mohave counties. Widespread south- southeast winds gusting 25-35 mph developed across southern Nevada and the Colorado River Valley this morning with dewpoints down in the mid 50s to lower 60s from Las Vegas southward. The 12Z Las Vegas sounding showed a weak cap just below 700 mb, but we should see convection begin to break that cap by early afternoon. Mixed layer CAPE values of 1500-2000 J/KG exist from central Clark county southward and high DCAPE values from the CO River Valley westward indicate the potential for strong outflows which will likely lead to boundary collisions initiating many thunderstorms later this afternoon and early evening. The latest HRRR indicates this occurring over Lake Mohave, southern Clark and eastern San Bernardino county this afternoon and evening. Pops will be increased for those zones. Moisture will continue to stream up from the south tonight and Friday morning and the general upward trend in thunderstorm chances indicated in the inherited forecast looks good. && .AVIATION...For McCarran...Southeast winds that developed this morning will persist until around noon then shift from the south. Thunderstorm potential this afternoon as increased and could impact the terminal area with strong gusty and erratic winds...especially during the mid to late afternoon hours. For the rest of southern Nevada...northwest Arizona...and southeast California...Thunderstorm coverage will increase over northwest Arizona this afternoon and then develop over portions of Clark, Lincoln, and eastern San Bernardino Counties. Winds will generally be less than 10kts through today, but multiple outflow boundaries are expected to develop this afternoon causing variable shifting winds. && .SHORT TERM...through Saturday night. A few light showers over northern Mohave County will continue to track northeast this morning. These showers have been associated with a weak disturbance moving east through Lincoln County. This feature will continue to track into Utah this morning with showers dissipating around sunset. A few light showers are also possible early this morning across southern Mohave County where an outflow boundary from convection in central Arizona has helped kick off a few showers. The main focus for this afternoon will be the increase in low level moisture across the eastern portions of the forecast area. Current dewpoints throughout Mohave, Clark and eastern San Bernardino Counties are in the 50s and PW values are ranging from 1.00 to 1.50 inches. This moisture combined with instability in place is expected to lead to scattered thunderstorms today across those areas. Thunderstorms could be more organized across Mohave County this afternoon due to a 60kt jet streak developing over western Arizona and then moving north through Mohave County. With 500mb winds around 10kts or less, flash flooding will be a concern with some of the bigger storms. Moisture values look to be unchanged Friday and Saturday with the same areas seeing thunderstorm chances. There is a fairly sharp boundary between moist and unstable and dry and stable which sets up from the eastern Nye County boundary down through eastern San Bernardino County. Little thunderstorm activity is expected west of that line with scattered thunderstorms east. Once again, any storm will be capable of producing flash flooding...although PW values are trending lower on Saturday. Temperatures are expected to remain a few degrees above normal, but with any additional cloud cover afternoon readings could be held down a few degrees. .LONG TERM...Sunday through Wednesday. Models remain consistent with Previous runs showing a significant decrease in moisture on Sunday followed by dry weather areawide Monday through Wednesday. Weak troughing passes through California Sunday and through Nevada Monday, turning the flow more westerly and flushing out the monsoon moisture from our area. This will eliminate rain chances, knock surface dewpoints back down into the 20s and 30s, and also allow temperatures to climb back to several degrees above normal. Longer range models hint at moisture possibly returning around the end of the week, but there is plenty of time to watch this. && .SPOTTER INFORMATION STATEMENT...Spotters are encouraged to report any significant weather according to standard operating procedures. Flash flooding will be a concern with any thunderstorm today especially across Mohave, Clark, and eastern San Bernardino Counties. && Update/Aviation...Adair Short Term...Gorelow Long Term...Morgan For more forecast information...see us on our webpage: http://weather.gov/lasvegas or follow us on Facebook and Twitter
In the hours before
Local storm report, Jun 30, 8:41 AM PDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
841 AM PDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLASH FLOOD 3 SW VALENTINE 35.36N 113.69W
06/29/2016 MOHAVE AZ DEPT OF HIGHWAYS
MOHAVE COUNTY ROADS REPORTS THE CLOSURE OF
HACKBERRY ROAD AT TRUXTON WASH. TIMING OF
FLOODING IS ESTIMATED. .
0700 PM FLASH FLOOD 14 NW VALENTINE 35.52N 113.86W
06/29/2016 MOHAVE AZ PUBLIC
MOHAVE COUNTY ROADS REPORTS THE CLOSURE OF
ANTARES ROAD AT TRUXTON WASH. TIMING OF
FLOODING IS APPROXIMATE. .
&&
NWS LAS VEGAS NV
IRIS SYSTEMLocal storm report, Jun 30, 1:31 PM PDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
131 PM PDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM HAIL 1 E SPRING MOUNTAIN RAN 36.07N 115.44W
06/30/2016 U0.88 INCH CLARK NV NWS EMPLOYEE
OFF-DUTY NWS EMPLOYEE REPORTED NICKEL SIZE
HAIL NEAR BONNIE SPRINGS. .
&&
NFLocal storm report, Jun 30, 1:33 PM PDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
133 PM PDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM FLASH FLOOD 2 ESE SPRING MOUNTAIN R 36.06N 115.43W
06/30/2016 CLARK NV NWS EMPLOYEE
WATER FLOWING OVER HWY 159 NEAR BONNIE
SPRINGS CREATING MUD AND DEBRIS. REPORTED BY
OFF-DUTY NWS EMPLOYEE. .
&&
NFLocal storm report, Jun 30, 2:27 PM PDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
227 PM PDT THU JUN 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL 3 WSW SPRING VALLEY 36.09N 115.29W
06/30/2016 U1.00 INCH CLARK NV PUBLIC
1.0" HAIL AT RUSSELL ROAD AND 215.
&&
NWS LAS VEGAS NV
IRIS SYSTEMThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 5:04 PM PDT | Areal Flood Advisory | VEF | Esmeralda | 3 hr |
| Jun 30, 12:35 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jun 30, 12:52 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 38 min |
| Jun 30, 12:59 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jun 30, 1:10 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jun 30, 1:32 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 43 min |
| Jun 30, 2:04 PM PDT | Flash Flood Warning | VEF | Lincoln, Nye | 3 hr |
| Jun 30, 2:26 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jun 30, 2:42 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 63 min |
| Jun 30, 2:47 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 88 min |
| Jun 30, 2:49 PM PDT | Areal Flood Advisory | VEF | Lincoln | 26 min |
| Jun 30, 2:55 PM PDT | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Jun 30, 3:11 PM PDT | Areal Flood Advisory | VEF | Lincoln | 3 hr |
| Jun 30, 3:51 PM PDT | Flash Flood Warning | VEF | Clark | 3 hr |
| Jun 30, 4:13 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 69 min |
| Jun 30, 4:52 PM PDT | Severe Thunderstorm Warning | VEF | Clark | 68 min |
Nearby
Severe Thunderstorm Warnings in Nevada, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.